I have an abscess which leaks out of my urethra. I first thought it might be an STD so i got a full battery of std tests done and everything came back negative, the std clinician gave me very strong anti biotics because of abscess symptoms and told me to see my GP. I saw GP and GP said its probably just thrush and gave me a suppository. I still have the discomfort feelings, it makes me need to pee more and makes my urine smell stronger and more strongly of amonia. GP on second visit dissmissed me again and said I couldn't possibly still have an abcess after the course of anti biotics I'd had from std clinic. But i do still have it, and the last time it burst it was sort of bloody purply discharge with white particles in it. I don't know what to do, considering paying to see a private doctor, because I have this uncomfortable feeling down below, and this is affecting my confidence asides from worrying me as abscesses are potentially dangerous.
I first started getting abscesses a few years ago when I had cervical cancer. I have always had regular smears but for some reason I was left with cervical changes unfound in pap smears for 6 years and my cancer symptoms were diagnosed as depression! I don't have cancer anymore as far as I know, although I don't hold much faith in the pap smearing results anymore as every pap smear I have makes me bleed and really hurts and they never used to... The abscesses never cleared up.
Please can someone tell me what kind of conditions/illnesses could cause this abscess in urethral tract, and what I should do, because I'm getting nowhere with my GP on this, and I don't wanna lose anymore of my ladybits to stupidity and quick dismissal with talk of hypochondria thrown in for good measure. Hypochondria afterall does not cause an abscess not the puss-bloody fluid that it discharges upon bursting.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?